# SDR UPS96221535

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Carriage
- Part number: 651920115
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RUST ON EXTERNAL SURFACE AND ON SPINDLE OF I/B FLAP I/B CARRIAGE.  REMOVED AND REPLACED WITH OVERHAULED CARRIAGE MM 27-51-03.
